# SDR ASOA201905237050

- Difficulty date: May 23, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 44,833 hours, 34,500 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564071401
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN C-CHECK WHEN INSPECTION FOUND CHAFFING FROM A SCREW AT FRAME 70 BETWEEN STRINGER 12R AND 13R. MAINTENANCE REPAIRED THE CHAFE AREA FROM STR.12R TO 13R IAW ETD 2019-145-066859. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
